# SDR CAL950135

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14969
- Make and model: Airbus A300 B4-203
- Aircraft serial: 207
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 40157
- Condition: Leaking
- Location: Lt Hyd Syst
- Part time: 9,737 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EWR - FLT 0292 - THE GREEN SYSTEM HYDRAULIC QUANTITY FELL TO THE RED DOT ACCOMPANIED BY ILLUMINATION OF THE LEVEL LOW LIGHT AND MWP HYDRAULIC LIGHTS WHILE EN ROUTE TO EWR.  THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT.  MAINTENANCE FOUND LT GREEN ELEC HYDRAULIC PUMP LEAKING.  THE PUMP REMOVED AND REPLACED.  THE GREEN HYDRAULIC SYSTEM WAS SERVICED TO FULL AND NO LEAKS WERE NOTED WITH BOTH ENGINES OPERATION.  (X)
